# SDR USAA000371

- Difficulty date: March 20, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 2 INCHES BY 3 INCHES, LEFT SIDE Z-ANGLE PER SRM 53-10-02 AND 51-40-02.  (M)
